# SDR SIMA20220713001

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 16,144 hours, 10,663 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Smoke
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV SMELL BURNING FUSE. NO INDICATION ON EICAS.-C/A-NO ODOR FOUND IN LAV. NO MTX REQ. A/C IS GOOD FOR SERVICE.
